# SDR ASAA9880146

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHT AT ROW 10 WAS FOUND TO BE INOPERATIVE.  TIGHTENED LOOSE GROUND IN OVERHEAD PANEL AND LIGHT OPERATED NORMALLY.  (M)
